Jump to content
Important Survey - Please Participate ×

Any advice for dealing with the shakes?


[so...]

Recommended Posts

Well, here I am at 1.5 mg. I'm getting there. I've had every symptom in the book including stabbing temple pains, tinnitus, and even the dreaded vertigo. I think I've handled it all pretty well.

 

But now I'm getting the shakes pretty bad. It's all on the inside, e.g., you can't tell anything is wrong just to look at me. It's just this sick shaky feeling deep inside, like in my spine or in my gut. Just somewhere deep down. And it's getting to me emotionally.

 

It's so weird to me that this rather minor symptom is the one that's seeming to bother me the most. I've had it earlier in my taper and it didn't bother me then. I suppose it's just because I'm medicated so little now, so my anxiety is acting up in general.

 

Any tips to deal with this? Anything that helps? Meditation, mindfulness, and distraction are my go-to's for most things. Just wondering how the rest of you handle this particular symptom.

Link to comment
Share on other sites

I once took atenenol for tremors when I had a severe thyroid issue. Think it's similar to propenanol. Anyway it's called a beta blocker. Worked like a charm. B
Link to comment
Share on other sites

Well, here I am at 1.5 mg. I'm getting there. I've had every symptom in the book including stabbing temple pains, tinnitus, and even the dreaded vertigo. I think I've handled it all pretty well.

 

But now I'm getting the shakes pretty bad. It's all on the inside, e.g., you can't tell anything is wrong just to look at me. It's just this sick shaky feeling deep inside, like in my spine or in my gut. Just somewhere deep down. And it's getting to me emotionally.

 

It's so weird to me that this rather minor symptom is the one that's seeming to bother me the most. I've had it earlier in my taper and it didn't bother me then. I suppose it's just because I'm medicated so little now, so my anxiety is acting up in general.

 

Any tips to deal with this? Anything that helps? Meditation, mindfulness, and distraction are my go-to's for most things. Just wondering how the rest of you handle this particular symptom.

 

 

I think you should just do nothing. Ignore it and let it pass. You seem to be handling it very well and introducing new drugs to stop the shaking is not really what you want to do I think. When I Cold Turkey'd Xanax I remember the fist time I had terrible muscle twitches allover my whole body. But it didn't feel bad at all as a matter of fact it felt good. All I cared about was that I was off the Xanax and those twitches and shakes didn't hurt at all.

Link to comment
Share on other sites

builder, how much propananol (sp)? did you take, is it addicting, and did you feel sedated at all?  I am having terrible tremors on v, just wondered how much you took and did you take it daily?  thanks so much.  I am also on paxil and find the v and paxil very sedating...

 

Link to comment
Share on other sites

Thanks everyone for the replies! :smitten: I'm actually already on metoprolol 100 mg daily for my blood pressure, and I have a feeling that's part of the reason my taper has gone so smoothly.

 

I guess patience is key. I notice it mostly when I try to lie down and relax, so keeping busy (as long as vertigo doesn't knock me out again!) is probably the best thing I can do.

 

The one interesting piece of this symptom is that it's what I imagined withdrawal would feel like. The rest of it... oh, man. The symptoms are just so random and crazy, it's no wonder that outsiders think it's all in our heads! :laugh: I mean who would believe it? Electric-feeling zaps and zinging head pain, flu-like symptoms, tight muscles, intrusive thoughts... and all at once! What a wild ride. :crazy:

 

Thanks again! I'm surviving! It's just nice to be able to connect with others who understand.

 

:smitten:

Link to comment
Share on other sites

builder, how much propananol (sp)? did you take, is it addicting, and did you feel sedated at all?  I am having terrible tremors on v, just wondered how much you took and did you take it daily?  thanks so much.  I am also on paxil and find the v and paxil very sedating...

  I think I was taking 15mg PRN.  It is NOT addicting and NOT sedating.  But if you take it daily, for an extended period, you will need to do a short taper to avoid any rebound of tachycardia.  There are no WD sxs, though.
Link to comment
Share on other sites

the baths tend to rev me up, but what is the magnesium oil, where do you get that, do you just rub it on?

type magnesium oil on amazon (usa for me), spray it on your body. it is really effective. i do it 1hour before bath, since it gives you a bit of an oily skin

Link to comment
Share on other sites

×
×
  • Create New...